Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Boundedness of Monge-Ampère singular integral operators acting on Hardy spaces and their duals


Author: Chin-Cheng Lin
Journal: Trans. Amer. Math. Soc. 368 (2016), 3075-3104
MSC (2010): Primary 42B20, 42B30; Secondary 42B35
DOI: https://doi.org/10.1090/tran/6397
Published electronically: August 19, 2015
MathSciNet review: 3451870
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Hardy spaces $ H^p_{\mathcal {F}}$ associated with a family $ \mathcal {F}$ of sections which is closely related to the Monge-Ampère equation. We characterize the dual spaces of $ H^p_{\mathcal {F}}$, which can be realized as Carleson measure spaces, Campanato spaces, and Lipschitz spaces. Also the equivalence between the characterization of the Littlewood-Paley $ g$-function and atomic decomposition for $ H^p_{\mathcal {F}}$ is obtained. Then we prove that Monge-Ampère singular operators are bounded from $ H^p_{\mathcal {F}}$ into $ L^p_\mu $ and bounded on both $ H^p_{\mathcal {F}}$ and their dual spaces.


References [Enhancements On Off] (What's this?)

  • [1] H. Aimar, L. Forzani, and R. Toledano, Balls and quasi-metrics: a space of homogeneous type modeling the real analysis related to the Monge-Ampère equation, J. Fourier Anal. Appl. 4 (1998), no. 4-5, 377-381. MR 1658608 (99j:35043), https://doi.org/10.1007/BF02498215
  • [2] Luis A. Caffarelli, Some regularity properties of solutions of Monge Ampère equation, Comm. Pure Appl. Math. 44 (1991), no. 8-9, 965-969. MR 1127042 (92h:35088), https://doi.org/10.1002/cpa.3160440809
  • [3] Luis A. Caffarelli, Boundary regularity of maps with convex potentials, Comm. Pure Appl. Math. 45 (1992), no. 9, 1141-1151. MR 1177479 (93k:35054), https://doi.org/10.1002/cpa.3160450905
  • [4] Luis A. Caffarelli and Cristian E. Gutiérrez, Real analysis related to the Monge-Ampère equation, Trans. Amer. Math. Soc. 348 (1996), no. 3, 1075-1092. MR 1321570 (96h:35047), https://doi.org/10.1090/S0002-9947-96-01473-0
  • [5] Luis A. Caffarelli and Cristian E. Gutiérrez, Properties of the solutions of the linearized Monge-Ampère equation, Amer. J. Math. 119 (1997), no. 2, 423-465. MR 1439555 (98e:35060)
  • [6] Luis A. Caffarelli and Cristian E. Gutiérrez, Singular integrals related to the Monge-Ampère equation, Wavelet theory and harmonic analysis in applied sciences (Buenos Aires, 1995), Appl. Numer. Harmon. Anal., Birkhäuser Boston, Boston, MA, 1997, pp. 3-13. MR 1463236 (99f:42030)
  • [7] Ronald R. Coifman and Guido Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), no. 4, 569-645. MR 0447954 (56 #6264)
  • [8] G. David, J.-L. Journé, and S. Semmes, Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation, Rev. Mat. Iberoamericana 1 (1985), no. 4, 1-56 (French). MR 850408 (88f:47024), https://doi.org/10.4171/RMI/17
  • [9] Yong Ding and Chin-Cheng Lin, Hardy spaces associated to the sections, Tohoku Math. J. (2) 57 (2005), no. 2, 147-170. MR 2137464 (2006d:42039)
  • [10] Y.-S. Han, Plancherel-Pólya type inequality on spaces of homogeneous type and its applications, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3315-3327. MR 1459123 (99a:42010), https://doi.org/10.1090/S0002-9939-98-04445-1
  • [11] Andrew Incognito, Weak-type $ (1$$ \text {-}1)$ inequality for the Monge-Ampère SIO's, J. Fourier Anal. Appl. 7 (2001), no. 1, 41-48. MR 1812994 (2002c:42020), https://doi.org/10.1007/s00041-001-0003-0
  • [12] Ming-Yi Lee, The boundedness of Monge-Ampère singular integral operators, J. Fourier Anal. Appl. 18 (2012), no. 2, 211-222. MR 2898726, https://doi.org/10.1007/s00041-011-9203-4
  • [13] Ming-Yi Lee and Chin-Cheng Lin, The molecular characterization of weighted Hardy spaces, J. Funct. Anal. 188 (2002), no. 2, 442-460. MR 1883413 (2002j:46040), https://doi.org/10.1006/jfan.2001.3839
  • [14] Ming-Yi Lee and Chin-Cheng Lin, Carleson measure spaces associated to para-accretive functions, Commun. Contemp. Math. 14 (2012), no. 1, 1250002, 19. MR 2902292, https://doi.org/10.1142/S0219199712500022
  • [15] Chin-Cheng Lin and Kunchuan Wang, Generalized Carleson measure spaces and their applications, Abstr. Appl. Anal. (2012), Art. ID 879073, 26. MR 2947663
  • [16] Chin-Cheng Lin and Kunchuan Wang, Calderón-Zygmund operators acting on generalized Carleson measure spaces, Studia Math. 211 (2012), no. 3, 231-240. MR 3002444, https://doi.org/10.4064/sm211-3-4
  • [17] Roberto A. Macías and Carlos Segovia, Lipschitz functions on spaces of homogeneous type, Adv. in Math. 33 (1979), no. 3, 257-270. MR 546295 (81c:32017a), https://doi.org/10.1016/0001-8708(79)90012-4
  • [18] Mitchell H. Taibleson and Guido Weiss, The molecular characterization of certain Hardy spaces, Representation theorems for Hardy spaces, Astérisque, vol. 77, Soc. Math. France, Paris, 1980, pp. 67-149. MR 604370 (83g:42012)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B20, 42B30, 42B35

Retrieve articles in all journals with MSC (2010): 42B20, 42B30, 42B35


Additional Information

Chin-Cheng Lin
Affiliation: Department of Mathematics, National Central University, Chung-Li, Taiwan 320, Republic of China
Email: clin@math.ncu.edu.tw

DOI: https://doi.org/10.1090/tran/6397
Keywords: Campanato spaces, Carleson measure spaces, Hardy spaces, Lipschitz spaces, Monge-Amp\`ere singular integral operators
Received by editor(s): September 7, 2013
Received by editor(s) in revised form: February 7, 2014
Published electronically: August 19, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society